Items where Author is "Rowley, Peter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 35.

Rowley, Peter (2019) Diameter of the Monster Graph. [MIMS Preprint]

Carr, Emily and Rowley, Peter (2018) Chamber Graphs of Minimal Parabolic Geometries of Type M_24. [MIMS Preprint]

Rowley, Peter and Ward, David (2018) Cuspidal Characters of Sporadic Simple Groups. [MIMS Preprint]

Rowley, Peter and Ward, David (2018) Fusion in 2-cores of Maximal Parabolic Subgroups of the Baby Monster. [MIMS Preprint]

Kelsey, Veronica and Rowley, Peter (2018) A Note on Involution Centralizers in Black Box Groups. [MIMS Preprint]

Rowley, Peter (2017) CROSS ORBITS II. [MIMS Preprint]

Ballantyne, John and Rowley, Peter (2016) Odd Order Products of Conjugate Involutions in Linear Groups over GF(2^a). [MIMS Preprint]

Aubad, Ali and Ballantyne, John and McGaw, Alexander and Neuhaus, Peter and Phillips, Jamie and Rowley, Peter and Ward, David (2016) The Semisimple Elements of E_8(2). [MIMS Preprint]

Rowley, Peter and Walker, Louise (2015) Octad Orbits for certain Subgroups of M_{24}. [MIMS Preprint]

Rowley, Peter and Walker, Louise (2015) The point-line collinearity graph of the Fi'_{24} maximal 2-local geometry - the first three discs. [MIMS Preprint]

Ballantyne, John and Rowley, Peter (2015) Local Fusion Graphs and Sporadic Simple Groups. Electronic Journal of Combinatorics, 22 (3).

Bradley, Paul and Rowley, Peter (2014) Orbits on k-subsets of 2-transitive Simple Lie-type Groups. [MIMS Preprint]

Rowley, Peter and Ward, David (2014) On Pi-Product Involution Graphs in Symmetric Groups. [MIMS Preprint]

Ballantyne, John and Rowley, Peter (2012) Connectivity of Local Fusion Graphs for Finite Simple Groups. [MIMS Preprint]

Nawawi, Athirah and Rowley, Peter (2012) On commuting graphs for elements of order 3 in symmetric groups. The Electronic Journal of Combinatorics. (Submitted)

Rowley, Peter and Taylor, Paul (2010) Normalizers of 2-subgroups in black-box groups. LMS Journal of Computation and Mathematics, 13. pp. 307-319. ISSN 1461-1570

Everett, Alistaire and Rowley, Peter (2010) Commuting Involution Graphs for 4-Dimensional Projective Symplectic Groups. [MIMS Preprint]

Rowley, Peter and Taylor, Paul (2010) Point-Line Collinearity Graphs of two Sporadic Minimal Parabolic Geometries. [MIMS Preprint]

Rowley, Peter and Taylor, Paul (2009) Involutions in Janko's Simple Group J4. [MIMS Preprint]

Rowley, Peter and Walker, Louise (2009) A 195,747,435 vertex graph related to the Fischer group Fi23 ,part II. [MIMS Preprint]

Rowley, Peter and Walker, Louise (2009) A 195,747,435 vertex graph related to the Fischer group Fi23, part III. [MIMS Preprint]

Rowley, Peter and Walker, Louise (2009) A 195,747,435 vertex graph related to the Fischer group Fi23, part I. [MIMS Preprint]

Walker, Louise and Rowley, Peter (2006) THE MAXIMAL 2-LOCAL GEOMETRY FOR J4, I. [MIMS Preprint]

Walker, Louise and Rowley, Peter (2006) THE MAXIMAL 2-LOCAL GEOMETRY FOR J4, II. [MIMS Preprint]

Parker, Christopher and Rowley, Peter (2006) Local Characteristic p Completions of Weak BN-Pairs. Proceedings of the London Mathematical Society, 93 (2). pp. 325-394. ISSN 0024-6115

Rowley, Peter (2005) A monster graph. Proceedings of the London Mathematical Society, 90 (1). pp. 42-60. ISSN 0024-6093

Rowley, Peter and Walker, Louise (2004) A 11,707,448,673,375 vertex graph related to the baby monster I. Journal of Combinatorial Theory, Series A, 107 (2). pp. 181-213. ISSN 0021-9800

Rowley, Peter and Walker, Louise (2004) A 11,707,448,673,375 vertex graph related to the baby monster II. Journal of Combinatorial Theory, Series A, 107 (2). pp. 215-261. ISSN 0021-9800

Perkins, Sarah B. and Rowley, Peter (2004) Coxeter Length. Journal of Algebra, 273 (1). pp. 344-358. ISSN 0021-8669

Rowley, Peter (2004) Cross Orbits. LMS J. Comput. Math., 7. pp. 219-265. ISSN 1461-1570

Rowley, Peter and Walker, Louise (2004) On point orbits of the Co2-minimal parabolic geometry. Journal of Combinatorial Theory, Series A, 107 (2). pp. 263-293. ISSN 0021-9800

Perkins, Sarah B. and Rowley, Peter (2002) Evil elements in Coxeter groups. Journal of Algebra, 251 (2). pp. 538-559. ISSN 0021-8669

Parker, Christopher and Rowley, Peter (2002) Symplectic Amalgams. Springer Monographs in Mathematics . Springer-Verlag, London. ISBN 1-85233-430-4

Rowley, Peter (2001) On the minmal parabolic system related to the monster simple group. Journal of Combinatorial Theory, Series A, 96 (2). pp. 199-260. ISSN 0097-3165

Rowley, Peter and Kelsey, Veronica $M_{24}$-Orbits of Octad Triples. [MIMS Preprint] (Submitted)

This list was generated on Wed Dec 11 01:00:56 2019 GMT.